Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Scarring and redness post Accutane

Clear image of the scarring post Accutane.


    From the album:

    my face!

    • 13 pictures
    • 0 comments
    • 21 image comments

    Photo Information for Scarring and redness post Accutane


    Recommended Comments

    Nice!! Once those red marks fade, it will look much better.

    Yup! I need to go my dermatologist on how to fade the marks a wee bit faster, I'm just dying to have baby clear skin again!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×